umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perturbation analysis of the pole assignment problem
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1996 (English)In: Siam Journal on Matrix Analysis and Applications, Vol. 17, no 2, 313-331 p.Article in journal (Refereed) Published
Abstract [en]

Condition numbers of the state feedback pole assignment problem having no repeated closed-loop eigenvalues are derived by using the implicit function theorem and its generalization. The absolute condition numbers are then used to derive the first-order perturbation bounds for the solution to the pole assignment problem. Moreover, the conditioning of the state feedback and the conditioning of the resulting closed-loop eigenvalues are discussed.

Place, publisher, year, edition, pages
1996. Vol. 17, no 2, 313-331 p.
Identifiers
URN: urn:nbn:se:umu:diva-21999ISBN: 0895-4798 OAI: oai:DiVA.org:umu-21999DiVA: diva2:212261
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://A1996UF29800005
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf